← Return to Recovery from one ADT shot?

Discussion
ken1969 avatar

Recovery from one ADT shot?

Prostate Cancer | Last Active: Oct 9 12:08pm | Replies (23)

Comment receiving replies
Profile picture for pesquallie @pesquallie

To ken1969

I had the same issues after 4 months of Lupron. I had every side effect in the book and thought I would die or kill myself. Fortunately, my urologist read the recent reports that document that testosterone does not feed cancer, so he put me on TRT at 100 ml/2 week to raise my testosterone after 15 months of almost no recovery (111 and falling). Within a week my side effects were gone but still no firm erections. I see him again in 3 weeks and hope he will raise my testosterone more to enable erections. He diagnosed me at age 84 as hypogonadal.

Jump to this post


Replies to "To ken1969 I had the same issues after 4 months of Lupron. I had every side..."

@pesquallie Do you know where I can find any of the recent reports on testosterone not feeding cancer? I have heard that there are two schools of thought on that, but so far the Dr's I have talked to are stuck on what they learned in the past and resistant to any new information. Mostly I am told to be patient or shrugged off as collateral damage and "you should be grateful to be rid of the cancer, but you are an your own now" Than you for the reply, it gives me some hope!